MAUDE Adverse Event Report: AVANOS MEDICAL - IRVINE ON-Q PAIN RELIEF SYSTEM QUIKBLOC OVER-THE-NEEDLE CATHETER SET, STIMULATING; REGIONAL ANESTHESIA

AVANOS MEDICAL - IRVINE ON-Q PAIN RELIEF SYSTEM QUIKBLOC OVER-THE-NEEDLE CATHETER SET, STIMULATING; REGIONAL ANESTHESIA
Model Number QB10016SGC
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 16-dec-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Hold for marcia 4/2 fill volume: unknown.Flow rate: unknown.Procedure: a fascia iliac block for hip fracture.Cathplace: unknown.It was reported a quikbloc needle hub broke off from the base of the needle.There was no reported patient injury reported.Additional information received 26-nov-2019 stated a bolus was given through the needle without incident.There was no patient injury.
 
Additional Manufacturer Narrative
The sample needle was received and appeared to have visible damage.The sample device was evaluated.The nose piece of the needle hub was observed separated from the needle assembly during sample evaluation.The root cause couldn't be identified since the lot number was not available to conduct the production documentation review.All information reasonably known as of 28-feb-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
ON-Q PAIN RELIEF SYSTEM QUIKBLOC OVER-THE-NEEDLE CATHETER SET, STIMULATING
Common Device Name
REGIONAL ANESTHESIA
Manufacturer (Section D)
AVANOS MEDICAL - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key9489438
Report Number3006646024-2019-00032
Device Sequence Number19302074
Product Code BSO
UDI-Device Identifier10680651430561
UDI-Public10680651430561
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K143164
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQB10016SGC
Device Catalogue Number104305701
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/22/2019
Supplement Date Received by Manufacturer02/06/2020
Initial Report FDA Received Date12/18/2019
Supplement Report FDA Received Date02/29/2020
Patient Sequence Number1